Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mood stabilizers (klonopin?) and SIDE EFFECTS! jemma

Posted by chloe on July 2, 2003, at 13:56:04

In reply to Re: Mood stabilizers (klonopin?) and SIDE EFFECTS! chloe, posted by jemma on July 2, 2003, at 11:41:10

>
> Hi Chloe -
>
> I wonder if your reaction to anticonvulsants has something to do with experiencing an atypical cerebral vasodilation effect. Topamax does list this as an occasional side effect. If that is the case, then perhaps you could add something that causes vasoconstriction, like a stimulant. Maybe you could try for one day drinking lots of strong coffee, and see if the pain goes away.

Jemma,
That is interesting...There are so many "weird" side effects associated with these meds. I am thinking it's the seroquel that is causing my burning feeling now. I read that it can cause inflammation of the skin. My scalp and skin all feel like I have a bad sunburn. But it can be more intense at sometimes than others. I think when I get agitated and sweat, the pain if more perceptable. But the Seroquel is helping so much, I don't want to ditch it. So I will keep looking for answers and tolerate it for now.

> Good luck. It must be very frustrating to know that you need a stabilizer but can't tolerate one.


You couldn't be more right. Thanks so much for the imput, and I will look into the atypical cerebral dilation stuff.
Many thanks,
Chloe


> - Jemma
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[238769]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chloe thread:237326
URL: http://www.dr-bob.org/babble/20030701/msgs/238769.html